# SDR ASAA0010014

- Difficulty date: January 27, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Row 11
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE SMOKE BARRIER AND ROW 11 EMERGENCY EXIT LIGHT WERE FOUND TO BE INOPERATIVE.  REPLACED BATTERIES AND LIGHTS OPERATED NORMALLY.  (M)
